MAUDE Adverse Event Report: GENICON, INC. GENICON ALI-GATOR; APPLIER, HEMOSTATIC CLIP

GENICON, INC. GENICON ALI-GATOR; APPLIER, HEMOSTATIC CLIP
Model Number 360-010-001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information provided regarding impact or consequence to the patient (2692).Through clinical simulation with a retained sample (11), as well as through evaluation of the actual/suspect device (10), the staples jamming in the clip applier (1384) relates to firing the handle too fast and causing an interlock (61).When the device interlocks, the clip cannot be sent to its correct position for application (3213).Attempting to apply the clip in an incorrect positon will result in unshaped clips.A historical review of complaints (4109) determined no other complaints of this nature have been reported.
 
Event or Problem Description
This report summarizes a previously unreported malfunction.The distributor reported that the doctor was unable to clip the vessel and duct (of a patient and during surgery) due to staples jamming in the clip applier.

Brand Name
GENICON ALI-GATOR
Common Device Name
APPLIER, HEMOSTATIC CLIP
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct
suite 114
winter park, fl
MDR Report Key9803325
Report Number3002590791-2020-00002
Device Sequence Number19027324
Product Code HBT
UDI-Device Identifier00877972006343
UDI-Public00877972006343
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-010-001
Device Lot NumberI8251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1